# SDR SWAA2012061104843

- Difficulty date: June 6, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 50,466 hours, 29,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26320
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP LOWER SURFACE TRAILING EDGE DELAMINATED.  REPAIRED MAIN FLAP IAW SRM & AMM.
